# SDR DALA2017020701063

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 10,926 hours, 3,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  27D SEAT EMERGENCY LIGHT INOPERATIVE. MAINTENANCE INSTALLED NEW LIGHT ASSY PER AMM 33-51, OPS CHECK GOOD.
